MAUDE Adverse Event Report: HALYARD HEALTH DIGESTHEALTH ENTERAL FEED TUBE KITS; DH EF PEG INITIAL PLACEMENT PRODUCTS

HALYARD HEALTH DIGESTHEALTH ENTERAL FEED TUBE KITS; DH EF PEG INITIAL PLACEMENT PRODUCTS
Model Number 7170-20
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual sample is available but has not be returned yet.Upon completion of the investigation; a follow-up report will be filed.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
It was reported that, when pulling through the peg tube, it broke and the part of the tube with the bumper obstructed the patient's airway and her oxygen level immediately started to decrease rapidly.The doctor quickly went in and pushed it out of the airway and into the esophagus, then had to get a device to pull it out.No additional information available for this report.

Brand Name
DIGESTHEALTH ENTERAL FEED TUBE KITS
Common Device Name
DH EF PEG INITIAL PLACEMENT PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6394584
Report Number3006646024-2017-00004
Device Sequence Number650793
Product Code KNT
UDI-Device Identifier30680651409783
UDI-Public30680651409783
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K924065
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date08/31/2018
Device Model Number7170-20
Device Catalogue Number104097800
Device Lot Number0202586087
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2017
Initial Report FDA Received Date03/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR
Patient Weight64